Persistence of rogue waves in extended nonlinear Schrödinger equations: Integrable Sasa-Satsuma case

U. Bandelow*, N. Akhmediev

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    113 Citations (Scopus)

    Abstract

    We present the lowest order rogue wave solution of the Sasa-Satsuma equation (SSE) which is one of the integrable extensions of the nonlinear Schrödinger equation (NLSE). In contrast to the Peregrine solution of the NLSE, it is significantly more involved and contains polynomials of fourth order rather than second order in the corresponding expressions. The correct limiting case of the Peregrine solution appears when the extension parameter of the SSE is reduced to zero.

    Original languageEnglish
    Pages (from-to)1558-1561
    Number of pages4
    JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
    Volume376
    Issue number18
    DOIs
    Publication statusPublished - 2 Apr 2012

    Fingerprint

    Dive into the research topics of 'Persistence of rogue waves in extended nonlinear Schrödinger equations: Integrable Sasa-Satsuma case'. Together they form a unique fingerprint.

    Cite this